# SDR A6WA200540351

- Difficulty date: December 9, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 8,715 hours, 7,534 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DEPARTING FLAPS FAIL MSG.  WHEN FLAPS WENT FROM 8-0 DEGREES PERFORMED QRH RETURNED.  WORK ORDER 90809, REMOVED AND REPLACED NR 3 AND NR 4 FLAP ACTUATORS ON RT WING TRIPPED IAW AMM.  OPS CHECK GOOD.  (K)
